English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On p-adic integration in spaces of modular forms and its applications

MPS-Authors
/persons/resource/persons235946

Panchishkin,  Alexei A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Panchishkin, A. A. (2003). On p-adic integration in spaces of modular forms and its applications. Journal of Mathematical Sciences, 115(3), 2357-2377.


Cite as: http://hdl.handle.net/21.11116/0000-0004-31B9-4
Abstract
There is no abstract available